Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2012 (2012), Article ID 595813, 10 pages
http://dx.doi.org/10.1100/2012/595813
Research Article

Factor Structure of a Multidimensional Gender Identity Scale in a Sample of Chinese Elementary School Children

Lu Yu,1 Dong Xie,2 and Daniel T. L. Shek1,3,4,5,6

1Department of Applied Social Sciences, The Hong Kong Polytechnic University, Hong Kong
2Department of Psychology and Counseling, University of Central Arkansas, Conway, AR 72035, USA
3Public Policy Research Institute, The Hong Kong Polytechnic University, Hong Kong
4Department of Social Work, East China Normal University, Shanghai 200062, China
5Kiang Wu Nursing College of Macau, Macau
6Division of Adolescent Medicine, Department of Pediatrics, Kentucky Children's Hospital, University of Kentucky College of Medicine, Lexington, KY 40506, USA

Received 1 August 2011; Accepted 19 August 2011

Academic Editor: Joav Merrick

Copyright © 2012 Lu Yu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Meenakshi Menon, “Multidimensional Gender Identity and Gender-Typed Relationship Styles in Adolescence,” Sex Roles, vol. 76, no. 9-10, pp. 579–591, 2016. View at Publisher ยท View at Google Scholar